Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
Avatar universal

rapid heart rhythm and loss of air

I am a 52 years old and I have suffered from irregular heart rhythm for several years. Last year I visited the cardiologist and had many test done, he gave me medication and my problem got better. A few months ago my treatment was over, a few weeks ago my problems began again. I can't sleep because of how fast my heart beats feel, my hearts feels like its going to jump out of my chest. I also have a hard time breathing, it used to be that this only happened if I was doing many activities at once, know it seems like my heart can't catch a break. I'm very worried I also have diabetes and high blood pressure. Should I begin the same treatment again or visit the emergency room?
1 Responses
612551 tn?1450025775
COMMUNITY LEADER
You haven't told us anything about the "treatment".  Were/are you on a beta blocker?  With high BP I would think that's a possibility and high BP should be treated, all the time.  If you were taking a beta blocker (e.g., Metoprolol) for high BP and it helped calm you irregular heart rhythm, that seems very reasonable.

So, while your situation is not clear to me, it does seem that you need to be on, or go back on, a medication to control your BP, and discuss how to best control your irregular heart rhythm.
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.